hi, i have been struggling with chronic constpation all my life, but only recently it got severe and have been suffering with fecal impaction for about 3 months now with times in between, i was able to visit the toilet properly due to use of enema/8 laxido sachets - that was about the 3rd June. Since then i have had serious impaction, tried every medicine possible except one i was given today (Moviprep). Medicines tried: laxido, senna, sodium picosulfate, lactulose, various enemas - Lactulose and 8 laxido now just give me watery feces, so hardly anything coming out. Enemas stopped working for some reason as unfortunately. I haven't eaten properly for about 3 months now and had less than 5 actual meals within that time.
My GP refereed me to a unit in the Hospital, who saw me last week, took an x ray - showed i had impaction in the colon and higher up in my lower bowel, but no obstruction (probably thankfully) and a lot of wind trapped. Sent me away with more laxido and lactulose which has just shown the same results. Went back today and was booked in for a colonoscopy and handed medicine called Moviprep. I feel like i want to take this medicine asap just to try and clear me out, as the waiting list is 3 weeks for it and i cant go 3 weeks without visiting the toilet. - Will Moviprep help me in this situation? I literally feel like i am at the end of all this, thought going to the hospital would help but hardly seems so as dont really want a colonoscopy, just want to be cleared out. I think if this doesnt work my next step is to go private, which is going to be costly but better than the current service.
Sorry if this is so long, id be suprised if anyone read that and more if anyone could help but i would truly appreciate some insight into my current condition and what steps to take next?
- Is it safe for me to take the moviprep? and hopefully see if that works, then apply for another package of it? Does moviprep help in dealing with impaction?
- Really would appreciate some help, as this has troubled my last 3 months and made me extremely depressed and not wanting to go outside, thank you!